# SDR DL72S960586

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278412
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RIGHT ELEVATOR WAS REPAIRED FOR SKIN DAMAGE PER SRM 55-20-3, REF DL ERA 303316-14.
